# SDR IPXA2018061230586

- Difficulty date: June 4, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 64,974 hours, 13,818 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC752023
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, TAIL CONE LT CENTER GUIDE PIN ATTACH INTERCOSTAL IS CRACKED. REMOVED AND REPLACED TAIL CONE LT CENTER GUIDE PIN INTERCOSTAL IAW DWG AKC7520 AND SRM 51-31-01, 51-33-01 AND 51-35-01.
